# SDR HNAA2013122300627

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 53,838 hours, 59,982 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BETA LOCKOUT HORN CAME ON AFTER 50 FEET CONTINUOUSLY.  RETURN TO FIELD, FUNCTION CHECKED SYSTEM.  OPS CHECKED OK IAW 61-20-10.
